Facebook Pixel
EmpowHER Guest

I am 2 weeks late in my period after taking plan B?

By Anonymous October 16, 2009 - 1:54pm
Rate This

I am 2 weeks delayed now ...I too 3 pregnancy tests and it all came out negative..can anyone help me?Is it just d effect of plan B emergency pills?or am i possibly pregnant?
please help........

Add a Comment1 Comments

HERWriter Guide

Hi Anon

If your pregnancy tests are saying you are negative, then it's likely that's the case - when taken properly they are 99% accurate.

Missing the next period is a side effect of Plan B- some women have spotting only - or nothing at all. Others have periods that go on for 10 days, after taking Plan B.

Your period will probably come in the next two weeks. If it doesn't, test again or see a health care professional but it's likely that this is a side effect from Plan B - we have had many women on EmpowHer who either have no period at all, or a very heavy one after taking emergency birth control.

Don't worry for now - if three tests are saying you're negative for pregnancy, you are more than likely not pregnant. I know it's a stressful time but I think your period will be along in the next couple of weeks. If not, let us know and we'll help you further or retest (via an EPT home test or a blood draw at a clinic. )

Please keep us updated!

October 16, 2009 - 2:00pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!